# SDR 2008UALA06356

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 36,354 hours, 10,184 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE OIL FILTER MESSAGE DISPLAYED.  MESSAGE DISAPPEARED WHEN THRUST REDUCED.  OIL FILTER IS FAULTY.  REPLACED NR 2 ENG OIL FILTER.  LEAK AND OPS CHECK GOOD.
